RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 471–497 (Mi msb5759)  

This article is cited in 37 scientific papers (total in 38 papers)

Sur un théorème d'analyse fonctionnelle

S. Soboleff


Full text: PDF file (1667 kB)

English version:
Amer. Math. Soc. Transl., 1963:2(34), 39–68

Bibliographic databases:

Received: 05.06.1938

Citation: S. Soboleff, “Sur un théorème d'analyse fonctionnelle”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 471–497; Amer. Math. Soc. Transl., 1963, no. 2(34), 39–68

Citation in format AMSBIB
\Bibitem{Sob38}
\by S.~Soboleff
\paper Sur un th\'eor\`eme d'analyse fonctionnelle
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 471--497
\mathnet{http://mi.mathnet.ru/msb5759}
\zmath{https://zbmath.org/?q=an:0022.14803|64.1100.02}
\transl
\jour Amer. Math. Soc. Transl.
\yr 1963
\issue 2(34)
\pages 39--68


Linking options:
  • http://mi.mathnet.ru/eng/msb5759
  • http://mi.mathnet.ru/eng/msb/v46/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Lizorkin, “Multipliers of Fourier integrals and bounds of convolution in spaces with mixed norms. Applications”, Math. USSR-Izv., 4:1 (1970), 225–255  mathnet  crossref  mathscinet  zmath
    2. V. S. Klimov, “Nontrivial solutions of boundary value problems for semilinear elliptic equations”, Math. USSR-Izv., 5:2 (1971), 445–457  mathnet  crossref  mathscinet  zmath
    3. V. G. Maz'ya, “On $(p,l)$-capacity, inbedding theorems, and the spectrum of a selfadjoint elliptic operator”, Math. USSR-Izv., 7:2 (1973), 357–387  mathnet  crossref  mathscinet  zmath
    4. K. I. Babenko, “On stationary solutions of the problem of flow past a body of a viscous incompressible fluid”, Math. USSR-Sb., 20:1 (1973), 1–25  mathnet  crossref  mathscinet  zmath
    5. S. G. Samko, “On spaces of Riesz potentials”, Math. USSR-Izv., 10:5 (1976), 1089–1117  mathnet  crossref  mathscinet  zmath
    6. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    7. V. G. Maz'ya, T. O. Shaposhnikova, “Theory of multipliers in spaces of differentiable functions”, Russian Math. Surveys, 38:3 (1983), 23–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. I. A. Kipriyanov, L. A. Ivanov, “Potentsialy Rissa na prostranstvakh Lorentsa”, Matem. sb., 130(172):4(8) (1986), 465–474  mathnet  mathscinet  zmath; I. A. Kipriyanov, L. A. Ivanov, “Riesz potentials on Lorentz spaces”, Math. USSR-Sb., 58:2 (1987), 467–475  crossref
    9. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. I. Kolyada, “On an embedding of Sobolev spaces”, Math. Notes, 54:3 (1993), 908–922  mathnet  crossref  mathscinet  zmath  isi
    11. V. I. Yudovich, “Lineinaya ustoichivost ravnovesii neteploprovodnoi zhidkosti”, Matem. sb., 185:5 (1994), 139–159  mathnet  mathscinet  zmath; V. I. Yudovich, “Linear stability of equilibria of a fluid that is a nonconductor of heat”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 117–134  crossref  isi
    12. G. V. Grishina, “A priori estimates and smoothness of solutions of a system of quasi-linear equations that is elliptic in the Douglis–Nirenberg sense”, Sb. Math., 187:1 (1996), 15–38  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. D. A. Labutin, “Integral representations of functions and embeddings of Sobolev spaces on cuspidal domains”, Math. Notes, 61:2 (1997), 164–179  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. D. A. Labutin, “Sharpness of Sobolev Inequalities for a Class of Irregular Domains”, Proc. Steklov Inst. Math., 232 (2001), 211–215  mathnet  mathscinet  zmath
    15. V. G. Mazya, S. V. Poborchii, “Teoremy vlozheniya prostranstv Soboleva v oblasti s pikom i v gelderovoi oblasti”, Algebra i analiz, 18:4 (2006), 95–126  mathnet  mathscinet  zmath  elib; V. G. Maz'ya, S. V. Poborchi, “Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains”, St. Petersburg Math. J., 18:4 (2007), 583–605  crossref
    16. D. V. Vozhzhov, V. A. Nogin, “Inversion of potential-type operators with symbols degenerate on hyperboloids and paraboloids”, Math. Notes, 80:6 (2006), 770–779  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    17. Proc. Steklov Inst. Math., 255 (2006), 65–81  mathnet  crossref  mathscinet
    18. V. I. Yudovich, “Convection of a very viscous and non-heat-conductive fluid”, Sb. Math., 198:1 (2007), 117–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    19. J. Appl. Industr. Math., 2:3 (2008), 301–310  mathnet  crossref  mathscinet
    20. V. S. Guliev, N. N. Garakhanova, “The Sobolev–Il'in theorem for the $B$-Riesz potential”, Siberian Math. J., 50:1 (2009), 49–59  mathnet  crossref  mathscinet  isi  elib
    21. K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$”, Izv. Math., 73:4 (2009), 655–668  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    22. M. K. Kerimov, “On the 100th anniversary of the birthday of academician Sergei L'vovich Sobolev (1908–1989)”, Comput. Math. Math. Phys., 49:3 (2009), 391–397  mathnet  crossref  mathscinet  isi  elib
    23. Mazya V.G., Poborchii S.V., “O predstavlenii resheniya zadachi Neimana v oblasti s pikom garmonicheskim potentsialom prostogo sloya”, Vestn. Sankt-Peterburgskogo un-ta. Ser. 1: Matem., Mekh., Astronom., 2009, no. 3, 41–49  elib
    24. Mazya V.G., Poborchii S.V., “Odnoznachnaya razreshimost integralnogo uravneniya dlya garmonicheskogo potentsiala prostogo sloya na granitse oblasti s pikom”, Vestn. Sankt-Peterburgskogo un-ta. Ser. 1: Matem., Mekh., Astronom., 2009, no. 2, 63–73  elib
    25. B. V. Trushin, “Continuity of embeddings of weighted Sobolev spaces in Lebesgue spaces on anisotropically irregular domains”, Proc. Steklov Inst. Math., 269 (2010), 265–283  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    26. D. V. Isangulova, S. K. Vodopyanov, “Coercive estimates and integral representation formulas on Carnot groups”, Eurasian Math. J., 1:3 (2010), 58–96  mathnet  mathscinet  zmath
    27. Baskakov A.G., Kobychev K.S., “Otsenki operatora vlozheniya prostranstva soboleva periodicheskikh funktsii i otsenki reshenii differentsialnykh uravnenii s periodicheskimi koeffitsientami”, Differentsialnye uravneniya, 47:5 (2011), 611–620  elib
    28. Trushin B.V., “Vlozhenie vesovykh prostranstv soboleva v vesovye prostranstva orlicha i v prostranstvo nepreryvnykh funktsii na anizotropno neregulyarnykh oblastyakh”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 2012, 183–194  elib
    29. I. Sihwaningrum, Y. Sawano, “Weak and strong type estimates for fractional integral operators on Morrey spaces over metric measure spaces”, Eurasian Math. J., 4:1 (2013), 76–81  mathnet  mathscinet  zmath
    30. S. M. Umarkhadzhiev, “Ogranichennost potentsiala Rissa v vesovykh obobschennykh grand-prostranstvakh Lebega”, Vladikavk. matem. zhurn., 16:2 (2014), 62–68  mathnet
    31. A. K. Guschin, “O zadache Dirikhle dlya ellipticheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 19–43  mathnet  crossref  elib
    32. A. K. Gushchin, “V.A. Steklov's work on equations of mathematical physics and development of his results in this field”, Proc. Steklov Inst. Math., 289 (2015), 134–151  mathnet  crossref  crossref  isi  elib
    33. A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    34. A. K. Gushchin, “Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation”, Sb. Math., 206:10 (2015), 1410–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    35. G. A. Karapetyan, “Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case”, Eurasian Math. J., 7:2 (2016), 19–37  mathnet
    36. N. Temirgaliev, M. A. Zhainibekova, G. T. Dzhumakaeva, “A criterion for embedding of anisotropic Sobolev–Morrey spaces into the space of uniformly continuous functions”, Siberian Math. J., 57:5 (2016), 905–917  mathnet  crossref  crossref  isi  elib
    37. Vasil'eva A.A., “Embedding theorems for a weighted Sobolev class in the space L q,v with weights having a singularity at a point: Case v L q 1”, Russ. J. Math. Phys., 23:3 (2016), 392–424  crossref  mathscinet  isi  scopus
    38. G. A. Karapetyan, H. A. Petrosyan, “Embedding theorems for multianisotropic spaces with two vertices of anisotropicity”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:1 (2017), 29–37  mathnet
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:1685
    Full text:685
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017